# SDR YENA201906270374

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 67,742 hours, 24,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007062
- Condition: Failed
- Location: Cabin
- Part time: 46,596 hours, 16,733 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1348, SJU-DCA. RED OVERWING EXIT EMERGENCY SEAT MARKER LIGHTS INOP; R & R EMERGENCY LIGHT POWER SUPPLY 12WL REF AMM 33-51-38. OPS CHECK GOOD.
